# SDR 96ZZZX4857

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2654
- Make and model: Bell 206L-1
- Aircraft serial: 45482
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint Spring
- Part number: 206033506101
- Condition: Worn
- Location: M/R Xmsn
- Part time: 184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESTRAINT SPRING BEARINGS WORN BEYOND LIMITS.  REPLACED 2 EACH BEARINGS, P/N 206-033-509-003.
